Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications


2015 | Journal Article | LibreCat-ID: 16582
Discrete variational Lie group formulation of geometrically exact beam dynamics
F. Demoures, F. Gay-Balmaz, S. Leyendecker, S. Ober-Blöbaum, T.S. Ratiu, Y. Weinand, Numerische Mathematik (2015) 73–123.
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 17015
A subdivision algorithm for the computation of unstable manifolds and global attractors
M. Dellnitz, A. Hohmann, Numerische Mathematik 75 (1997) 293–317.
LibreCat | DOI
 

Filters and Search Terms

issn=0029-599X

Search

Filter Publications

Display / Sort

Export / Embed